# SDR FDEA202006251356

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Condition: Bent
- Location: Cargo Door
- Component: Cargo Door
- Component part number: 652532690710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCD LOWER CENTER SEAL RETAINER DEPRESSOR BENT IN 2EA AREAS ACCOMPLISHED EA# F-5320-T0354720: DOORS - CARGO DOOR / HYD SYS - MAIN CARGO DOOR   PRESSURE SEAL RETAINER DENT REPAIR
